# SDR AALA20100826LHR01

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 47,081 hours, 6,416 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10D AFT EMERGENCY LIGHT WIRE BROKEN.  REPLACED LIGHT ASSEMBLY FOR SEAT 10D AFT EMERGENCY LIGHT.  OPS CHECKED NORMAL.
